# SDR FDEA201311052690

- Difficulty date: November 5, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832623
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340- 1350, R3 DOOR LOWER SILL WEB LOWER SURFACE FOUND CORRODED.  SILL WEB REMOVED AND REPLACED WITH NEW WEB FARBICATED IAW DWG 146N8326 SHT.1 REV.C AND INSTALLED IAW DWG 146N8322 SHT.1 REV.F.  MAJOR REPAIR.
